# SDR SWAA2015042438923

- Difficulty date: March 31, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 57,015 hours, 33,467 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN LBL 24.92 - 31.83.  REPAIRED WEB IAW FAS EA.
